English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Low-Rank Solution of Unsteady Diffusion Equations with Stochastic Coefficients

Benner, P., Onwunta, A., & Stoll, M. (2015). Low-Rank Solution of Unsteady Diffusion Equations with Stochastic Coefficients. SIAM/ASA Journal on Uncertainty Quantification, 3(1), 622-649. doi:10.1137/130937251.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002A-D527-D Version Permalink: http://hdl.handle.net/21.11116/0000-0000-31CD-2
Genre: Journal Article

Files

show Files
hide Files
:
2297328_benner.pdf (Publisher version), 562KB
Name:
2297328_benner.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2015 Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Onwunta, Akwum1, 2, Author              
Stoll, Martin3, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              
3Numerical Linear Algebra for Dynamical Systems, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1832293              

Content

show

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1137/130937251
Other: pubdata_escidoc:2297328
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM/ASA Journal on Uncertainty Quantification
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 3 (1) Sequence Number: - Start / End Page: 622 - 649 Identifier: -